# SDR ASAA2019090430728

- Difficulty date: September 4, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 37,415 hours, 13,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TRANSITION PLATE RT FROM STA 767 TO STA 787 IS CORRODED. DOT & STREAMER ATTACHED. GROUNDED - YES. REMOVED CORRODED SHIELD FROM BS767-BS787, LOCATED AND DRILLED NEW SHIELD P/N 146A8127U12 PO# 954475.1 INSTALLED NEW SHIELD PER BAC DWG # 146A0081 REV -.
